MathSciNet Relay Station
MathSciNet bibliographic data
MR37469 (12,266g) 46.3X
Ionescu Tulcea, C. T.; Marinescu, G. Théorie ergodique pour des classes d'opérations non complètement continues. (French) Ann. of Math. (2) 52, (1950). 140–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement